MAUDE Adverse Event Report: ARTHREX, INC. SUTRLASSO FOR HIP,90°STR; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. SUTRLASSO FOR HIP,90°STR; ORTHOPEDIC MANUAL SURG INSTR
Model Number SUTRLASSO FOR HIP,90°STR
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2023
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2023, it was reported by a sales representative via sems that an ar-4068-90h suturelasso's wire at the tip broke.This occurred during a case, with no patient effect reported.There was no additional information provided, additional information has been requested.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional information: b5, h3, h6.
 
Event or Problem Description
Additional information was provided on (b)(6) 2023, where it was stated that this event occurred during a hip scope on (b)(6) 2023 when the loop-in wire broke while the surgeon shuttled the suture.All fragments were retrieved.Another ar-4068-90h suturelasso was used to complete the case.
 
Additional Manufacturer Narrative
Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to excessive user-applied mechanical forces.

Brand Name
SUTRLASSO FOR HIP,90°STR
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17464776
Report Number1220246-2023-07432
Device Sequence Number2709870
Product Code LXH
UDI-Device Identifier00888867031524
UDI-Public00888867031524
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTRLASSO FOR HIP,90°STR
Device Catalogue NumberAR-4068-90H
Device Lot Number3058129559
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2023
Supplement Date Received by ManufacturerNot provided
12/02/2024
Initial Report FDA Received Date08/04/2023
Supplement Report FDA Received Date11/22/2024
12/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown